Weak-disorder expansion for localization lengths of quasi-1D systems
UNSPECIFIED. (2004) Weak-disorder expansion for localization lengths of quasi-1D systems. EUROPHYSICS LETTERS, 68 (2). pp. 247-253. ISSN 0295-5075Full text not available from this repository.
Official URL: http://dx.doi.org/10.1209/epl/i2004-10190-9
A perturbative formula for the lowest Lyapunov exponent of an Anderson model on a strip is presented. It is expressed in terms of an energy-dependent doubly stochastic matrix, the size of which is proportional to the strip width. This matrix and the resulting perturbative expression for the Lyapunov exponent are evaluated numerically. Dependence on energy, strip width and disorder strength are thoroughly compared with the results obtained by the standard transfer matrix method. Good agreement is found for all energies in the band of the free operator and this even for quite large values of the disorder strength.
|Item Type:||Journal Article|
|Subjects:||Q Science > QC Physics|
|Journal or Publication Title:||EUROPHYSICS LETTERS|
|Publisher:||E D P SCIENCES|
|Official Date:||October 2004|
|Number of Pages:||7|
|Page Range:||pp. 247-253|
Actions (login required)
Downloads per month over past year